Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Caluran 50Mg Tablet Health Feed

My father 68 years had testicals opt, after confiming the advance prostate cancer, he is taking caluran 50 mg 3 times daily, is it correct, and what are its side effects.

Caluran dose is 50 mg once daily if its still not reliefed then shift hormonal therapy to gnrh analogue goserelin.
1 person found this helpful
Submit FeedbackFeedback

Hi, My father was recently diagnosed with prostate cancer with bone met. PSA> 1,000 And Gleason 8 & 9. Have consulted a few renowned doctors in New Delhi but their suggested medications are different. Some suggest Caluran 50 while others Abiraterone prednisone. I need some hard facts to choose the best option. Thank you.

Your father has metastatic ca prostate. He requires hormonal therapy first- medical or surgical. Medical therapy includes 1 injection every 3 to 6 months and caluran 50 mg along with it. Surgical means castration (removing both testis by surgery). Depending on his response to hormonal therapy he can be planned for further management like chemo, abiraterone etc.
7 people found this helpful
Submit FeedbackFeedback

September 2013 I was diagnosed with Advanced Metastatic Prostate by DRE, a T4 large lesion invading the outer rectum. A 328 urg/l on Lucrin and bicalutamide afer 12 months I changed to Zoladex 3 monthly injections because of side effects namely loss of muscle and pain.

The question is not very clear. If you have a metastatic ca prostate and you were put on hormone ablation therapy your disease should be regularly monitored with your psa values.
3 people found this helpful
Submit FeedbackFeedback

My grandfather is 82 years old. He has prostate glands 23 26gms also suffering from prostate cancer. He takes daily bicalutamide tab last 1 year .now he is facing problem while urine like burning, he has to go bathroom after 20 to 30 mins. He also takes urimax0. 4 tab daily from last around 10 months but now he faces lots of problems regarding urine. I want to know about there is any solution to decrease the size of prostate glands or should we go for operation?

Dear Mr. lybrate-user, what treatment you father has taken for cancer prostate. Radiotherapy? If yes then he may have burning in urine. If not he might be having urinary infection/ other causes and should be investigated with ultrasound (kub) with post void residual urine, urine routine and culture sensitivity. Once checked treatment can be suggested. Regards.
Submit FeedbackFeedback

I am a 20 year old male and I have chronic telogen effluvium. In December 2016, my brother who is 16 months older than me started experiencing temporal recession. Before it would be too late for me to start working on my hair preservation, I decided to join hair loss forums and get as much of information as I can. After lots of research, I came to a conclusion that I am ready for androgen antagonism with Bicalutamide. On October 10, 2017, I started my anti-androgen treatment with Bicalutamide 50 mg and Finasteride 1 mg daily. Everything was fine, until in January 2018, I got Folliculitis Barbae during shaving and I went to a dermatologist who prescribed me isotretinoin. The treatment was of five month duration with variable dosages between 10 mg to 40 mg. Ever since March 2018, I've been shedding a lot of hair (100-200 daily). I was aware of the drug induced telogen effluvium, so I didn't want to stress out about it. Now, that more than 10 months have passed, and the shedding is still on, I know that it is chronic telogen effluvium. Thanks to the anti-androgens, my hairline is intact and density (though reduced) is uniform. I even shed the new short and very fine regrowth that I get, so I believe this might be a direct implication of premature induction of catagen and consequently telogen phase. A couple of months ago, I started noticing massive shedding of pubic hair (which might be attributed to anti-androgens). I have got my thyroid function tested and everything is normal. There's no nutritional deficiency and no diabetes. I don't want to use Minoxidil, because I don't want to have increased hair growth on face (due to accidental trickling of the solution). Please suggest me something to treat Telogen Effluvium.

I am a 20 year old male and I have chronic telogen effluvium. In December 2016, my brother who is 16 months older tha...
Hi lybrate-user, First n foremost I would strongly suggest that Medicines should always be taken by an expert's advice. Long term usage of these Medicines have certain side effects. Now (according to you ,)you are facing chronic tellogen effluvium in which further hairloss can be prevented by paying attention to your vitamins and minerals intake (salads and nuts, use mild shampoo ,use of wooden comb, warm oil application are some of the measures to control further hairloss up to some extent. You can consult me for further guidance.
1 person found this helpful
Submit FeedbackFeedback

I was a Prostate Cancer Patient stage 4, metastatized to Lymph Nodes and PSA 560. I underwent Orchidectomy Surgery and PSA steadily came down to 8 in 3 Months, 3 in 6 months, 2. in 9 months and 1.2 in ONE YEAR. Am I Cancer FREE or Cancer Cured or Cancer Controlled? What Further should I do to Prevent it from Recurrence?

No , if you have underwent orchidectomy only then its incomplete treatment in your case . Also i would like to know what was the Gleason score and was there any bone scan abnormality. You should start taking Tab Bicalutamide 50 mg OD and also get a PSMA scan done.
2 people found this helpful
Submit FeedbackFeedback

I am a prostate cancer patient I have taken lupride 11.25 inj 3 once in 3 months. Now psa is now 1.08, previously it is 60. Now Dr. Has prescribed zometa 4 mg 6 injs once in a month. I came to know that this inj has lot of side affects. Is it ok to take. Pl advise me.

Mr. lybrate-user, inj zometa can be safely given if calcium and creatinine is normal. Even if some side effects are there they can be taken care of by doctors all medicines for that matter can have side effects.
1 person found this helpful
Submit FeedbackFeedback

I have been suffering from enlargement of prostrate for last 2 years. During October 2015 my PSA was detected at 10.92.Thereafter I underwent TRUS and prostrate BX. But it revealed no sign of malignancy. However immediately after Prostrate BX, I was fallen acutely sick with complete retention of Urine. Accordingly, I was hospitalized in January 2016 and treated with iv injection and catheterization. At the time of discharge after one week with catheter in situ, I was advised to go for TURP at the earliest. However, I was not in favor of surgery. Hence, I had made consultation with another surgeon in last week of January 2016 and based on his advice I have undergone MRI Prostrate .PI Rads of MRI is 3/5. Depending on the report, he prescribed me the medicine contiflo-D and advised me to report after 1.5 months with PSA Report. Accordingly, I made report to him in FEBRUARY 2016 WTH MY PSA reading at 8.05. On going through the report, the doctor removed my catheter, prescribed the same medicine –contiflo-D, and asked me to report again in May 2015 with PSA REPORT. On 7th. May 2016, I visited the doctor with PSA reading at 6.05.The doctor then prescribed me Urimax-D and Calutide-50. In replacement of the earlier prescribed medicine. However on consuming Calutide-50, I being a bronchial Asthma patient, developed breathing problem. Accordingly, I made my PSA test on 13.06.2016 and visited doctor on 15.06.2016 with PSA report of 2.72 .On going through the report the doctor advised me to continue other medicine excepting Calutide and report after 03 months with report on PSA and Haemoglobin. I have made my PSA and haemoglobin on 02.11.2016 and the report of test reveals that PSA has been elevated to 5.27 while haemoglobin % has also increased from 14.0 to 14.4.With the report I have consulted my Urologist on 05.11.2016 and due to elevation of PSA he has advised me to continue Calutide again. I have learnt from my chemist that the medicine Calutide is generally prescribed for treatment of Prostate cancer. I am rather worried if I have been suffering from the said Incurable disease. In view of the above, kindly inform me if Calutide can also be prescribed for BPH. Regards.

I have been suffering from enlargement of prostrate for last 2 years. During October 2015 my PSA was detected at 10.9...
Hi lybrate-user ,understood your problem, you underwent PI rads of MRI .PI rads (Prostate Imaging Reporting and Data System) PI-RADS 1: very low (clinically significant cancer is highly unlikely to be present) PI-RADS 2: low (clinically significant cancer is unlikely to be present) PI-RADS 3: intermediate (the presence of clinically significant cancer is equivocal) PI-RADS 4: high (clinically significant cancer is likely to be present) PI-RADS 5: very high (clinically significant cancer is highly likely to be present) your score of MRI is equivocal ,PSA is fluctuating ,Bicalutamide was added in view of Ca Prostate not for BPH.
2 people found this helpful
Submit FeedbackFeedback